# SDR SWAA960585

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND BULKHEAD SUPPORT ANGLE CRACKED AT BS 727+8, WL 156 BL ZERO-LBL 5.  REPAIRED PER BOEING SRM.
